# SDR 96ZZZX2844

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Regulator
- Part number: 90000200712
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

ATL/CMH - FLT 274 - ALL THE PASSENGER MASKS DEPLOYED IN-FLIGHT.  PERFORMED DROP AND LEAK CHECK, FOUND THE PASSENGER OXYGEN REGULATOR LEAKING.  REMOVED AND REPLACED REGULATOR PER MM 35-20, OPS CHECK GOOD, NO LEAKS NOTED.
